See Alike in...

Alike App

Browser

Jaiden_M

780d

The past month has been really tough for me. I’m hungry but everything I eat upsets my digestive system. I’ve been basically living off of rice. Should I talk to my gastroenterologist about this? Or just continue waiting it out?

Top reply
    • thegoodphleb

      779d

      Hello! I've recently been diagnosed with IBS. I lived with diarrhea for literally years because there was nothing that didn't make me sick. I finally got a colonoscopy done to make sure everything was OK inside, and it was, so my doctor prescribed me loperamide and it has worked SO WELL. You can adjust the dose to your needs, so I take 2 before bed every night. Take care! ❤

    • Medically_Challenged

      779d

      I understand your frustrations but eating just rice is not healthy. If you are not getting the proper nutrients your body will fail in other ways. That is actually what I am going through right now. It may be a roller coaster but don’t give up!

    • thegoodphleb

      779d

      Hello! I've recently been diagnosed with IBS. I lived with diarrhea for literally years because there was nothing that didn't make me sick. I finally got a colonoscopy done to make sure everything was OK inside, and it was, so my doctor prescribed me loperamide and it has worked SO WELL. You can adjust the dose to your needs, so I take 2 before bed every night. Take care! ❤

    • LoveHorses5667

      780d

      Hello! I find it very hard with my IBS-M to eat much of anything without it upsetting my system....I had 5 major abdominal Surgeries in December due to the IBS being bad enough and lost small portion of my small intestine and caused me to be septic and at one point septic shock.....IBS can be debilitating and it's painful. ❤️❤️❤️❤️❤️❤️

    • LexiS1999

      780d

      Definitely talk to your GI! You must be suffering so much :( I’m sorry! I hope they can help! Don’t let them walk all over you. Fight for them to give you a good answer!

    • PandaGirl621

      780d

      I'd talk to your gastro, they can get you in touch with a nutritionist at worst

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion